I started taking birth control Aubra birth control on the 30th of last month. Exactly a week later i started feeling a fullness in my stomach that wouldn’t go away I went to the doctors they tested me for H pylori and it came back negative so they have me a gastric cocktail and sent me on my way. Issues didn’t go away so I stoped the birth control on the 9th the instense stomach fullness subsided but now my stomach still feels unusual. I’m also experiencing a dull pain under my bright breast only when I take a deep breath in along with my lower back hurting. Partially the right side. I’m currentky working in a stressful job and am not sure if I’m just suffering from stress induced or if I could have indegestion from the birth control. I feel like the birth control messed with my digestion. How long will it take for me to be free from the birth control messing up my system? I was only taking it a week but I’ve read it can take up to a month for your body to get back to normal. Any help will be of great appreciation I currently do not have health care and don’t make a lot of money so going to the emergency room is a last resort for me but I will if it’s necessary.
Did you find this post helpful?
|

User Profile
replied June 22nd, 2018
Hello.
Welcome to this forum.
Hormonal contraceptives can cause some minor symptoms initially like nausea, bloating, breast tenderness or increased vaginal discharges. These are usually temporary symptoms and will be weaned off gradually over the course of time. You are hypersensitive and thus stopped the pill. Don't worry. You will be free of symptoms within a week provided you don't have any gastritis from other reasons like stress or anxiety.
Hope I can address your query. Please visit your doctor if there is any further confusion as without a clinical examination it is not possible to opine through an online medical forum.


|
Did you find this post helpful?

User Profile
replied June 22nd, 2018
Hello.
Welcome to this forum.
Hormonal contraceptives can cause some minor symptoms initially like nausea, bloating, breast tenderness or increased vaginal discharges. These are usually temporary symptoms and will be weaned off gradually over the course of time. You are hypersensitive and thus stopped the pill. Don't worry. You will be free of symptoms within a week provided you don't have any gastritis from other reasons like stress or anxiety.
Hope I can address your query. Please visit your doctor if there is any further confusion as without a clinical examination it is not possible to opine through an online medical forum.


|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.